# SDR UIEA2020092202047

- Difficulty date: September 18, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,502 hours, 16,331 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Indicator
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STANDBY ENGINE INDICATOR INOP.  SYSTEM BITE GOOD, PER AMM 77-41-00.  NO OTHER FAULTS, OPS CHECK GOOD.
